RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2019, том 31, выпуск 5, страницы 24–89 (Mi aa1668)  

Статьи

Oka principle on the maximal ideal space of $H^\infty$

A. Brudnyi

Department of Mathematics and Statistics, University of Calgary, Calgary, Alberta, T2N 1N4

Аннотация: The classical Grauert and Ramspott theorems constitute the foundation of the Oka principle on Stein spaces. In this paper, similar results are established on the maximal ideal space $M(H^\infty)$ of the Banach algebra $H^\infty$ of bounded holomorphic functions on the open unit disk $\mathbb{D}\subset\mathbb{C}$. The results are illustrated by some examples and applications to the theory of operator-valued $H^\infty$ functions.

Ключевые слова: Oka principle, maximal ideal space of $H^\infty$, Grauert theorem, Ramspott theorem.

Финансовая поддержка Номер гранта
Natural Sciences and Engineering Research Council of Canada (NSERC)
Research supported in part by NSERC.


Полный текст: PDF файл (605 kB)
Первая страница: PDF файл
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
Поступила в редакцию: 14.06.2018

Образец цитирования: A. Brudnyi, “Oka principle on the maximal ideal space of $H^\infty$”, Алгебра и анализ, 31:5 (2019), 24–89

Цитирование в формате AMSBIB
\RBibitem{Bru19}
\by A.~Brudnyi
\paper Oka principle on the maximal ideal space of $H^\infty$
\jour Алгебра и анализ
\yr 2019
\vol 31
\issue 5
\pages 24--89
\mathnet{http://mi.mathnet.ru/aa1668}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1668
  • http://mi.mathnet.ru/rus/aa/v31/i5/p24

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:31
    Литература:8
    Первая стр.:5
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020